MAUDE Adverse Event Report: COOK INC MICROPUNCTURE TRANSITIONLESS ACCESS SET; DYB INTRODUCER, CATHETER

COOK INC MICROPUNCTURE TRANSITIONLESS ACCESS SET; DYB INTRODUCER, CATHETER
Model Number G36333
Medical Device Problem Codes Contamination (1120); Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
As reported, there was foreign matter/body noted in a micropuncture transitionless access set.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.Name and address: postal code: (b)(6).This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Additional Manufacturer Narrative
Summary of event: as reported, there was foreign matter/body noted in a micropuncture transitionless access set.A replacement device was used for the procedure.Investigation evaluation: reviews of the complaint history, device history record, and quality control procedures were conducted during the investigation.The complaint device was not returned to cook for investigation.A review of the device history record found no non-conformances related to the reported failure mode.A review of complaint history records shows no other related complaints associated with the complaint device lot.Because there were no related non-conformances, adequate inspection activities have been established, there is objective evidence that the dhr was fully executed, and no other lot related complaints that have been received from the field, it was concluded that there is no evidence that additional nonconforming product exists in house or in the field.The information provided upon review of the dmr, dhr, and ifu suggest that the device was manufactured out of specification.Based upon the available information, cook has concluded that the main cause of failure is manufacturing/quality control related.Adequate inspections have been established, as all lots are 100% inspected to capture this failure mode.The appropriate personnel have been notified and cook will continue to monitor for similar events.Per the quality engineering risk assessment, no further action is required.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Information was available but inadvertently omitted from the previous report.A replacement device was used for the procedure.

Brand Name
MICROPUNCTURE TRANSITIONLESS ACCESS SET
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC.
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key14675006
Report Number1820334-2022-01044
Device Sequence Number17547204
Product Code DYB
UDI-Device Identifier00827002363335
UDI-Public(01)00827002363335(17)250209(10)14527811
Combination Product (Y/N)N
PMA/510(K) Number
K171275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date02/09/2025
Device Model NumberG36333
Device Catalogue NumberMPIS-501-SST
Device Lot Number14527811
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/03/2022
Supplement Date Received by Manufacturer07/26/2022
Initial Report FDA Received Date06/13/2022
Supplement Report FDA Received Date08/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown